# SDR SIMA201015804

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 14,620 hours, 13,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE WASTE DRAIN VALVE SUPPORT INSIDE ACCESS DOOR 272AR TO BE CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DRAIN SUPPORT IAW SRM51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
